MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT - POWERGLIDE PRO MIDLINE CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT - POWERGLIDE PRO MIDLINE CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F120100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
Bard powerglide pro midline catheter 20 ga ref# (b)(4), lot# recv0748 wire broke off in patient.Patient was unharmed and all parts were removed.Manufacturer response for midline, powerglide pro midline catheter (per site reporter): sales representative will file report with bard qa.

Brand Name
PERIPHERAL CATHETER INSERTION KIT - POWERGLIDE PRO MIDLINE CATHETER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key8174550
Report Number8174550
Device Sequence Number2640522
Product Code FOZ
UDI-Device Identifier00801741110535
UDI-Public(01)00801741110535
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/03/2018
Report Date (Section F) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF120100
Device Catalogue NumberF120100
Device Lot NumberRECV0748
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/18/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/03/2018